Yes, I have seen this question posted before here, and the person called his Doctor right away, and was prescribed an effective acid-reflux med for that, so check with your Doctor ASAP.
I'm on the other PI, Victrelis, it had s 4 week leadin, withg just the Inf/Riba, and all was fine. As soon as I starteed the 3rd med, literally, 10 minutes after I popped the for pills, I had a bitter taste in my mouth, and horrible heartburn.
I have a painfully sore-throat, and just noticed blood, when I spit out some phlegm, which didn't surprise me, because my throat is painfully raw, and the inside of my nose is dry, and when I blow it, I often see blood.
Triple tx has more sides, unfortunately. The Incivek has the anal problems, but I also felt "the burn" from the Victrelis, when I began. I went and ordered this little "Mr Shower" nozzle, that fits on my bath-tub faucet, and wash after I go to the bathroom, which helps alot. And I changed my diet drastically: no more spicey foods for me, no more garlic, no more onions. I basically eat like a baby now: yogurt, bananas, apple-sauce, rice.
I was on Incivek from Sept. 26th to Dec. 18th. I had a lot of gastrointestinal symptoms.
I was always bloated and nauseated until I got on Zofran. I had heartburn and gastric reflux, especially at night. I was always belching (and passing gas). I took some calcium carbonate chewable tabs for the heartburn but not too close to the Incivek. I also had some anal/rectal issues. I think those are all normal for those of us on Incivek. I was also very fatigued but I felt much better once I was off Incivek.
Your symptoms seem more severe, though. I think you should call your doctor about the rectal bleeding. It could be hemorrhoids, possibly internal hemorrhoids, or it could be something more serious. Your heartburn sounds pretty bad. If it is difficult to swallow and painful to swallow liquids that also sounds like it needs attention. If I were you I would call my doc in the am and see if you can get seen. Even if you do not have some serious problem causing your symptoms, hopefully the doc can order you some prescriptions to ease your discomfort and stop the heartburn. They also need to figure out where that rectal bleeding is coming from.
Hope you feel better soon.
You should not have continuous abdominal pain ever. Go see your gastroenterologist you may have Gastroesophageal reflux disease (GERD). This is when the acids from your stomach "flow back" into your esophagus, causing discomfort and pain. It can also cause dysphagia (difficulty swallowing), hoarseness and regurgitation.
All very unpleasant but usually easily treated. Their are a number of types of medications that work for different patients. GERD is not something you can treat yourself with antacids. Antacid are NO recommended for people with GERD. GERD needsd to be treated as It can cause the stomach acids to damage your esophagus. Not something you want to have happen.
Your gastro should be very familiar with treating GERD.
I am currently having some GERD myself and it is no fun.
WOW, hope you feel better and thanks, I also have noticed alot of dryness in my nose
thanks, I appreciate it..I will call my doc tomorrow
thank you, I appreciate it. good advice